# SDR IPXA2023051193189

- Difficulty date: April 25, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 29,712 hours, 20,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: BAC15202934
- Part serial: NA
- Condition: Corroded
- Location: Sta 1100/Lbl65.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CARGO COMP. STA 1100, LBL 65.5 HAS CORROSION. REMOVED DAMAGE. FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1REMOVED DAMAGED SEAT TRACK. AND REPLACED WITH NEW SEAT TRACK PER SRM 51-40-02-0G
